Alert archive / Kentucky / River Flood Warnings in 2018

River Flood Warning 29, NWS Charleston, WV

February 26, 2018Lawrence County, Ohio; Boyd County, Greenup County, Kentucky

NWS Charleston, WV issued this river flood warning at Feb 26, 2018, 4:12 AM EST for Lawrence County, Ohio; Boyd County, Greenup County, Kentucky. It took effect at Feb 26, 2018, 7:00 AM EST. It was in force for 64 hr.

The area

The outline as issued.

The facts

Issued
Feb 26, 2018, 4:12 AM EST (09:12 UTC)
In effect from
Feb 26, 2018, 7:00 AM EST
Expired
Feb 28, 2018, 10:35 PM EST
In force
64 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
Minor

Counties Boyd County, KY, Greenup County, KY, Lawrence County, OH

The radar

The Charleston,WV radar (KRLX), 86 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ohio River at Ashland (ASHK2).

Action stage
50 ft
Minor stage
52 ft
Moderate stage
56.6 ft
Major stage
65.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03216000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

505 
WGUS41 KRLX 260912
FLWRLX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
River Flood Warning
National Weather Service Charleston WV
412 AM EST Mon Feb 26 2018

...The National Weather Service in Charleston WV has issued a flood warning for 
the following rivers... Ohio River...


Affecting the following counties in Kentucky...Boyd...Greenup and in Ohio...
Lawrence.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.

The next issuance will be when conditions warrant.

&&

KYC019-089-OHC087-262112-
/O.NEW.KRLX.FL.W.0029.180226T1200Z-180301T0335Z/
/ASHK2.1.ER.180226T1200Z.180228T0000Z.180228T2135Z.NO/
412 AM EST Mon Feb 26 2018

the National Weather Service in Charleston WV has issued a 

* Flood Warning for 
  the Ohio River At Ashland.
* until Wednesday evening...or until the warning is cancelled.
* At  4:00 AM Monday the stage was 51.9 feet. 
* Minor Flooding is forecast.
* Flood stage is 52.0 feet.
* Forecast...rise above flood stage by this morning and continue to rise to near
  52.9 feet by Tuesday evening. The river will fall below flood stage by 
  Wednesday afternoon.
* At stages near 52.0 feet...Minor flooding of roadways in low lying areas due to
  backwater.
* A crest near 52.9 feet compares to a previous crest of 53.7 feet on March 14 
  2015.  

&&

LAT...LON 3843 8265 3857 8287 3860 8274 3846 8248


$$
5 follow-up statements
538 
WGUS81 KRLX 261028
FLSRLX
River Flood Statement
National Weather Service Charleston WV
528 AM EST Mon Feb 26 2018

...The flood warning continues for the following rivers...Ohio River.
  At Point Pleasant...
  At Ashland...

Affecting the following counties in Kentucky...Boyd...Greenup and in Ohio...
Gallia...Lawrence and in West Virginia...Mason.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.

The next issuance will be when conditions warrant.

&&

OHC053-WVC053-261628-
/O.CON.KRLX.FL.W.0028.000000T0000Z-180301T1342Z/
/POPW2.1.ER.000000T0000Z.180228T0600Z.180301T0742Z.NO/
528 AM EST Mon Feb 26 2018

The Flood Warning continues for
  the Ohio River At Point Pleasant.
* AT  5:00 AM Monday the stage was 40.3 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood stage is 40.0 feet.
* Forecast...The river will continue rising to near 42.0 feet by early Wednesday
  morning. The river will fall below flood stage early Thursday morning.
* At stages near 42.0 feet...The Little Kyger Road in Ohio is flooded.
* A crest near 42.0 feet compares to a previous crest of 42.1 feet on March 16 
  2015.  

&&

LAT...LON 3897 8216 3886 8200 3870 8211 3872 8226


$$

KYC019-089-OHC087-261628-
/O.CON.KRLX.FL.W.0029.180226T1200Z-180301T0335Z/
/ASHK2.1.ER.180226T1200Z.180228T0000Z.180228T2135Z.NO/
528 AM EST Mon Feb 26 2018

The Flood Warning continues for
  the Ohio River At Ashland.
* AT  5:00 AM Monday the stage was 51.9 feet. 
* Minor Flooding is forecast.
* Flood stage is 52.0 feet.
* Forecast...Rise above flood stage by this morning and continue to rise to near
  52.9 feet by Tuesday evening. The river will fall below flood stage by 
  Wednesday afternoon.
* At stages near 52.0 feet...Minor flooding of roadways in low lying areas due to
  backwater.
* A crest near 52.9 feet compares to a previous crest of 53.7 feet on March 14 
  2015.  

&&

LAT...LON 3843 8265 3857 8287 3860 8274 3846 8248


$$
409 
WGUS81 KRLX 261556
FLSRLX
River Flood Statement
National Weather Service Charleston WV
1056 AM EST Mon Feb 26 2018

...The flood warning continues for the following rivers...Ohio River.
  At Point Pleasant...
  At Ashland...
 
Affecting the following counties in Kentucky...Boyd...Greenup and in Ohio...
Gallia...Lawrence and in West Virginia...Mason.



PRECAUTIONARY/PREPAREDNESS ACTIONS...


Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.

Please report high water to the National Weather Service by
calling toll free...1-800-401-9535...when you can do so safely.

You may also report flooding by posting your report to the
Charleston West Virginia National Weather service Facebook
page...or by using the Twitter HASHTAG...NWSRLX.

The next issuance will be when conditions warrant.



&&

OHC053-WVC053-262156-
/O.EXT.KRLX.FL.W.0028.000000T0000Z-180228T1800Z/
/POPW2.1.ER.000000T0000Z.180227T1200Z.180228T1200Z.NO/
1056 AM EST Mon Feb 26 2018

The Flood Warning continues for
  the Ohio River At Point Pleasant.
* AT 10:00 AM Monday the stage was 40.2 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood stage is 40.0 feet.
* Forecast...The River will continue rising to near 41.0 feet by Tuesday 
  morning. The river will fall below flood stage Wednesday morning.
* At stages near 41.0 feet...The Addison, Blaville Road in Ohio is flooded and 
  low lying areas surrounding Point Pleasant and vicinity are flooded due to 
  backwater.
* A crest near 41.0 feet compares to a previous crest of 42.1 feet on March 16 
  2015.  

&&

LAT...LON 3897 8216 3886 8200 3870 8211 3872 8226


$$

KYC019-089-OHC087-262156-
/O.EXT.KRLX.FL.W.0029.000000T0000Z-180228T2100Z/
/ASHK2.1.ER.180226T1559Z.180227T1200Z.180228T1500Z.NO/
1056 AM EST Mon Feb 26 2018

The Flood Warning continues for
  the Ohio River At Ashland.
* AT 10:00 AM Monday the stage was 52.0 feet. 
* Minor Flooding is forecast.
* Flood stage is 52.0 feet.
* Forecast...Rise above flood stage by late this morning and continue to rise to
  near 52.6 feet by Tuesday morning. The river will fall below flood stage by 
  late Wednesday morning.
* At stages near 52.0 feet...Minor flooding of roadways in low lying areas due to
  backwater.
* A crest near 52.6 feet compares to a previous crest of 53.7 feet on March 14 
  2015.  

&&

LAT...LON 3843 8265 3857 8287 3860 8274 3846 8248


$$
842 
WGUS81 KRLX 262010
FLSRLX
River Flood Statement
National Weather Service Charleston WV
310 PM EST Mon Feb 26 2018

...The flood warning continues for the following rivers...Ohio River.
  At Point Pleasant...
  At Ashland...

Affecting the following counties in Kentucky...Boyd...Greenup and in Ohio...
Gallia...Lawrence and in West Virginia...Mason.


PRECAUTIONARY/PREPAREDNESS ACTIONS...


Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.


Please report high water to the National Weather Service by
calling toll free...1-800-401-9535...when you can do so safely.

You may also report flooding by posting your report to the
Charleston West Virginia National Weather service Facebook
page...or by using the Twitter HASHTAG...NWSRLX.

The next issuance will be when conditions warrant.



&&

OHC053-WVC053-270210-
/O.CON.KRLX.FL.W.0028.000000T0000Z-180228T1800Z/
/POPW2.1.ER.000000T0000Z.180227T1200Z.180228T1200Z.NO/
310 PM EST Mon Feb 26 2018

The Flood Warning continues for
  the Ohio River At Point Pleasant.
* AT  3:00 PM Monday the stage was 40.3 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood stage is 40.0 feet.
* Forecast...The River will continue rising to near 41.0 feet by Tuesday 
  morning. The river will fall below flood stage Wednesday morning.
* At stages near 41.0 feet...The Addison, Blaville Road in Ohio is flooded and 
  low lying areas surrounding Point Pleasant and vicinity are flooded due to 
  backwater.
* A crest near 41.0 feet compares to a previous crest of 42.1 feet on March 16 
  2015.  

&&

LAT...LON 3897 8216 3886 8200 3870 8211 3872 8226


$$

KYC019-089-OHC087-270209-
/O.CON.KRLX.FL.W.0029.000000T0000Z-180228T2100Z/
/ASHK2.1.ER.180226T2040Z.180227T1200Z.180228T1500Z.NO/
310 PM EST Mon Feb 26 2018

The Flood Warning continues for
  the Ohio River At Ashland.
* AT  3:00 PM Monday the stage was 51.9 feet. 
* Minor Flooding is forecast.
* Flood stage is 52.0 feet.
* Forecast...Rise above flood stage by late this afternoon and continue to rise 
  to near 52.6 feet by Tuesday morning. The river will fall below flood stage by
  late Wednesday morning.
* At stages near 52.0 feet...Minor flooding of roadways in low lying areas due to
  backwater.
* A crest near 52.6 feet compares to a previous crest of 53.7 feet on March 14 
  2015.  

&&

LAT...LON 3843 8265 3857 8287 3860 8274 3846 8248


$$
121 
WGUS81 KRLX 270221
FLSRLX
River Flood Statement
National Weather Service Charleston WV
921 PM EST Mon Feb 26 2018

...The flood warning continues for the following rivers...Ohio River.
  At Belleville Lock...
  At Point Pleasant...
  At Ashland...

Affecting the following counties in Kentucky...Boyd...Greenup and in Ohio...
Gallia...Lawrence...Meigs and in West Virginia...Jackson...Mason...Wood.


PRECAUTIONARY/PREPAREDNESS ACTIONS...


Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.

Please report high water to the National Weather Service by
calling toll free...1-800-401-9535...when you can do so safely.

You may also report flooding by posting your report to the
Charleston West Virginia National Weather service Facebook
page...or by using the Twitter HASHTAG...NWSRLX.

The next issuance will be when conditions warrant.

&&

OHC105-WVC035-107-270821-
/O.CON.KRLX.FL.W.0030.000000T0000Z-180228T0730Z/
/BEVW2.1.ER.180227T0128Z.180227T1200Z.180228T0130Z.NO/
921 PM EST Mon Feb 26 2018

The Flood Warning continues for
  the Ohio River At Belleville Lock.
* AT  9:00 PM Monday the stage was 35.0 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood stage is 35.0 feet.
* Forecast...The River will continue rising to near 35.5 feet by Tuesday 
  morning. The river will fall below flood stage Tuesday evening.
* At stages near 35.0 feet...Ohio State Route 124 is flooded north of 
  Stiversville Road, at Rock Run, at Wells Run to Smith Ridge to Dewitts Run, at
  Forked Run, at Curtis Hollow Road and between Long Bottom and Shade River. 
  Ohio State Route 124 near the Washington and Meigs county line.

&&

LAT...LON 3920 8180 3916 8170 3891 8173 3914 8191


$$

OHC053-WVC053-270820-
/O.CON.KRLX.FL.W.0028.000000T0000Z-180228T1800Z/
/POPW2.1.ER.000000T0000Z.180227T1200Z.180228T1200Z.NO/
921 PM EST Mon Feb 26 2018

The Flood Warning continues for
  the Ohio River At Point Pleasant.
* AT  9:00 PM Monday the stage was 40.2 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood stage is 40.0 feet.
* Forecast...The River will continue rising to near 41.0 feet by Tuesday 
  morning. The river will fall below flood stage Wednesday morning.
* At stages near 41.0 feet...The Addison, Blaville Road in Ohio is flooded and 
  low lying areas surrounding Point Pleasant and vicinity are flooded due to 
  backwater.

&&

LAT...LON 3897 8216 3886 8200 3870 8211 3872 8226


$$

KYC019-089-OHC087-270820-
/O.CON.KRLX.FL.W.0029.000000T0000Z-180228T2100Z/
/ASHK2.1.ER.180227T0252Z.180227T1200Z.180228T1500Z.NO/
921 PM EST Mon Feb 26 2018

The Flood Warning continues for
  the Ohio River At Ashland.
* AT  9:00 PM Monday the stage was 51.9 feet. 
* Minor Flooding is forecast.
* Flood stage is 52.0 feet.
* Forecast...Rise above flood stage by tonight and continue to rise to near 52.6
  feet by Tuesday morning. the river will fall below flood stage by late 
  Wednesday morning.
* At stages near 52.0 feet...Minor flooding of roadways in low lying areas due to
  backwater.

&&

LAT...LON 3843 8265 3857 8287 3860 8274 3846 8248


$$
503 
WGUS81 KRLX 270532
FLSRLX
River Flood Statement
National Weather Service Charleston WV
1232 AM EST Tue Feb 27 2018

...The flood warning is cancelled for the following rivers...Ohio River.
  At Ashland...
 
 Affecting the following counties in Kentucky...Boyd...Greenup and in Ohio...
Lawrence.

...The flood warning continues for the following rivers...Ohio River.
  At Belleville Lock...
  At Point Pleasant...
 
Affecting the following counties in Ohio...Gallia...Meigs and in West 
Virginia...Jackson...Mason...Wood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around and don't drown.  Do not drive into areas where
water is flowing over the roadway.  Most deaths occur when motorists
try crossing flooded roads.

The next issuance will be when conditions warrant.

&&

OHC105-WVC035-107-271132-
/O.EXT.KRLX.FL.W.0030.000000T0000Z-180227T1800Z/
/BEVW2.1.ER.180227T0128Z.180227T0200Z.180227T1200Z.NO/
1232 AM EST Tue Feb 27 2018

The Flood Warning continues for
  the Ohio River At Belleville Lock.
* AT 12:00 AM Tuesday the stage was 34.9 feet. 
* Flood stage is 35.0 feet.
* Forecast...The river is expected to rise to near flood stage this morning.
* At stages near 35.0 feet...Ohio State Route 124 is flooded north of 
  Stiversville Road, at Rock Run, at Wells Run to Smith Ridge to Dewitts Run, at
  Forked Run, at Curtis Hollow Road and between Long Bottom and Shade River. 
  Ohio State Route 124 near the Washington and Meigs county line.
* A crest near 35.0 feet compares to a previous crest of 34.4 feet on March 16 
  2015.  

&&

LAT...LON 3920 8180 3916 8170 3891 8173 3914 8191


$$

OHC053-WVC053-271131-
/O.EXT.KRLX.FL.W.0028.000000T0000Z-180228T0800Z/
/POPW2.1.ER.000000T0000Z.180227T1200Z.180228T0200Z.NO/
1232 AM EST Tue Feb 27 2018

The Flood Warning continues for
  the Ohio River At Point Pleasant.
* AT 12:00 AM Tuesday the stage was 40.2 feet. 
* Minor Flooding is occurring and Minor Flooding is forecast.
* Flood stage is 40.0 feet.
* Forecast...The River will continue rising to near 40.3 feet by this morning. 
  The river will fall below flood stage tonight.
* At stages near 40.0 feet...Low lying areas surrounding Point Pleasant and 
  vicinity are flooded due to backwater. Also, the ampitheater lower pier is 
  flooded and half way up the steps.
* A crest near 40.3 feet compares to a previous crest of 42.1 feet on March 16 
  2015.  

&&

LAT...LON 3897 8216 3886 8200 3870 8211 3872 8226


$$

KYC019-089-OHC087-270602-
/O.CAN.KRLX.FL.W.0029.000000T0000Z-180228T2100Z/
/ASHK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1232 AM EST Tue Feb 27 2018

The Flood Warning is cancelled for
  the Ohio River At Ashland.
* AT 12:00 AM Tuesday the stage was 51.8 feet. 
* Flood stage is 52.0 feet.
* Forecast...The river crested at 51.9 feet. The river will 
  continue to fall to 50.6 feet by Wednesday morning.

&&

LAT...LON 3843 8265 3857 8287 3860 8274 3846 8248


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this river flood warning went out at Feb 26, 2:00 AM EST, 2 hours 12 minutes earlier.

Area forecast discussion, Feb 26, 2:00 AM EST, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
200 AM EST Mon Feb 26 2018

.SYNOPSIS...
A surface wave passes to the south this morning. High pressure
tonight and Tuesday. More rain Wednesday and Thursday.

&&

.NEAR TERM /THROUGH TODAY/...
As of 1225 AM Monday...

Surface wave on the old frontal boundary may pass close enough
for some light showers thru the early morning hours across our
SW VA counties. As this passes and the upper trof axis crosses,
clearing will be realized from west to east today. It is
interesting to see just how dry this airmass is that will be
with us this afternoon, considering how wet we have been over
the past 7 to 10 days. Model soundings show dewpoints -15 to -20
just above the mixing layer and are tying to mix down some of
this very dry air to the surface today. It will be interesting
to see how this plays out given how wet our soils are.

High pressure builds overhead tonight amid a starry sky.
Guidance has come in lower with temperatures tonight, probably
due, in part, to the low dewpoints mixing down this afternoon. I
didn't roll fully with the lower numbers with this issuance,
with the thinking the saturated ground would at least play a bit
of a mitigating factor. Still, most places will go below
freezing tonight for the first time in over a week.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY/...
As of 1225 AM Monday...

A high pressure system will provide dry weather on Tuesday.
Southerly winds then bring up gulf moisture with rain expected
for Wednesday and Thursday. With the wet ground, will have to
keep an eye on this system, although currently the axis of
heaviest precipitation appears it will be south of the region.

&&

.LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/...
As of 200 PM Sunday...

A cold front will push through late Thursday with cooler air
moving in for Friday and Saturday. Could see some linger snow
showers behind the system in the higher elevations of the
mountains, but 850 mb temperatures are not ideal for frozen
precipitation in the lower elevations. High pressure should
return to the region for Sunday.

&&

.AVIATION /07Z MONDAY THROUGH FRIDAY/...
As of 1225 AM Monday...

Weak low pressure passes to our SE this morning, but with dry
air and high pressure building overhead, expecting any showers
to remain south of BKW. As such VFR conditions prevail at all
TAF sites through this evening. Some valley fog may develop late
tonight, though given how dry the airmass is, confidence on the
extent of this is in question at this distance.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z TUESDAY...

FORECAST CONFIDENCE: Medium to high.

ALTERNATE SCENARIOS: Some valley fog could develop tonight due
to very wet ground.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                   MON 02/26/18
UTC 1HRLY       06   07   08   09   10   11   12   13   14   15   16   17
EST 1HRLY       01   02   03   04   05   06   07   08   09   10   11   12
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M

AFTER 06Z TUESDAY...
IFR possible in dense fog Tuesday morning, and in rain Thursday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...RPY/30
NEAR TERM...30
SHORT TERM...RPY/26
LONG TERM...RPY/26
AVIATION...30
Hazardous weather outlook, Feb 26, 2:01 AM EST, 2 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
201 AM EST Mon Feb 26 2018

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-039-040-515>526-270715-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
201 AM EST Mon Feb 26 2018

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Feb 25, 11:46 PM EST, 4 hours 26 minutes before
Special Weather Statement
National Weather Service Charleston WV
1146 PM EST SUN FEB 25 2018

OHZ084-260845-
Vinton-
1146 PM EST SUN FEB 25 2018

...WATER LEVELS ON RACCOON CREEK HIGH BUT FALLING...

Minor flooding and high water continues along Raccoon Creek,
although the creek is beginning to recede. Motorists should be
especially cautious for water over roads. Some county roads that run
adjacent to or cross Raccoon Creek may experience minor flooding,
especially Route 50.

Locations impacted include...
Bolins Mills.

LAT...LON 3929 8230 3920 8227 3920 8231 3917 8231
      3914 8234 3908 8237 3903 8233 3903 8238
      3907 8241 3919 8236 3921 8232
TIME...MOT...LOC 0442Z 240DEG 49KT 3932 8215

25
Special weather statement, Feb 26, 3:35 AM EST, 37 minutes before
Special Weather Statement
National Weather Service Charleston WV
335 AM EST MON FEB 26 2018

OHZ084-261130-
Vinton-
335 AM EST MON FEB 26 2018

...WATER LEVELS ON RACCOON CREEK HIGH BUT FALLING...

Minor flooding and high water continues along Raccoon Creek,
although the creek is beginning to recede. Motorists should be
especially cautious for water over roads. Some county roads that run
adjacent to or cross Raccoon Creek may experience minor flooding,
especially Route 356.

Locations impacted include...
Bolins Mills.

LAT...LON 3929 8230 3920 8227 3920 8231 3917 8231
      3914 8234 3908 8237 3903 8233 3903 8238
      3907 8241 3919 8236 3921 8232
TIME...MOT...LOC 0835Z 240DEG 49KT 4084 7857

25

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 7:02 PM ESTSpecial Weather StatementRLXVinton5 hr
Feb 25, 7:11 PM ESTSpecial Weather StatementRLXMeigs5 hr
Feb 25, 11:20 PM ESTAreal Flood WarningRLXLawrence9 hr
Feb 25, 11:46 PM ESTSpecial Weather StatementRLXVinton4 hr
Feb 26, 3:35 AM ESTSpecial Weather StatementRLXVinton3 hr

Nearby

River Flood Warnings in Kentucky, 2018River Flood Warnings in Ohio, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.